# SDR SWAA2024120556356

- Difficulty date: November 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE FLOOR STRUCTURE LOCATED BS 1016 RBL 32 WL 208.1 AT AFT GALLEY AREA 2024-686091<[01] TOOL USED: POWER PACK P/N FMK0003223 S/N PE0412/63335 DUE DATE 17 JUN 25; MULTIMETER P/N FLUKE 87-5 S/N 98180164 DUE DATE 22 FEB 25;[02] REPLACED ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 986.5 MORE 5? TO BS 1016 AT AFT GALLEY AREA I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 147A5700; SHEET 23; REV.A. SEE INDIVIDUAL SIGN OF BELOW.;[03] CORRECTED STEP 2. REPLACED ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 986.5 MORE 5? TO BS 1016 RBL 32 WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG 147A5700; SHEET 23; REV.A. SEE INDIVIDUAL SIGN OF BELOW.;[04] CORRECTED STEP 3. REPLACED ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 986.5 MORE 5? TO BS 1016 RBL 32 WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG 147A5700; SHEET 123; REV.A. SEE INDIVIDUAL SIGN OF BELOW.;[05] REPLACED ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 986.5 MORE 5? TO BS 1016 RBL 32 WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG 147A5700; SHEET 123; REV.A. SEE INDIVIDUAL SIGN OF BELOW. RII CERTIFIED
